# SDR CA160101001

- Difficulty date: December 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TO CABIN DID NOT PRESSURIZE. CREW STOPPED CLIMB AT ABOUT 10,500 FEET AND LANDED BACK AT THE DEPARTURE AIRFIELD. MAINTENANCE REPLACED CABIN PRESSURIZATION CONTROLLER. A/C IS NOW BACK TO SERVICE.
